# SDR CA121105024

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Part time: 155 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAT TIRE NOTICED DURING REFUELING. INNER TUBE ABRADED FROM CONTACT WITH ROUGH INNER SURFACE OF THE TIRE.  ROUGH SPOT ON INNER SURFACE OF TIRE APPEARS TO BE A MFG DEFECT.
